# SDR AALA201705169036

- Difficulty date: May 11, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N910NN
- Make and model: Boeing 737823
- Aircraft serial: 31160
- Aircraft time: 14,829 hours, 5,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT IN THE FIRST CLASS GALLEY HAS A MISSING LENS.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW AMM 33-51-14.  OPS CHECKED GOOD.
